Characterizations on chain recurrences
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 287-293
Printed March 1, 2010
Jong-Suh Park and Se-Hyun Ku
Chungnam National University and Chungnam National University
Abstract : It is well known that there is a residual subset $J$ of the space of $C^1$-diffeomorphisms on a compact Riemannian manifold $M$ such that the maps $f\mapsto \text{chain recurrent}$ $\text{set of}\, f$ and $f\mapsto$ number of chain components of $f$ are continuous on $J.$ In this paper we get the flow version of the above results on diffeomorphisms.
Keywords : chain recurrence, residual set, flow
MSC numbers : 37B20, 54H20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd